# SDR ASOA2015061013085

- Difficulty date: June 1, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,348 hours, 27,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310, FRAME HAS FILIFORM CORROSION FORMING ON AFT SIDE BETWEEN STR 27 AND STR 26R. REPAIRED IAW SRM 51-42-06, SRM 51-21-06, SRM 53-00-00, SRM 51-21-11, SRM 51-25-16, AND SRM 51-25-01.
